# SDR SWAA2022032310208

- Difficulty date: October 29, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 60,078 hours, 26,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FWD SCUFF PLATE IS CRACKED / REMOVED AND INSTALLED NEW FWD CARGO BAY FWD SCUFF PLATE ITEM #7530065 IAW AIPC 53-13-00-08; AMM 53-11-02-420-801 OK TO INSTALL FROM CUSTOMER CARD # 753-140-00-01Y STEP 3. A1
